Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Child has pink cheeks, hot to the touch, rash on arm, swollen gland behind ear. Taken Septra

My 9 yr. old daughter just finished 10 days of Septra for a UTI that has resolved, and woke up yesterday with a fever of 102 and her cheeks were bright pink and mottled. She is fever free today, but the bright pink cheeks remain and they are hot to the touch. She also has a faint mottled, pink looking rash that is hot to the touch on her upper L arm and around the perimeter or her neck. She has been putting ice packs on them to relieve the heat. She also has a sore, swollen gland under her R ear. I am planning on taking her to the Dr. in the morning, but would like to know if more immediate attention is necessary. Thank you!
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Surgery 's  Response
it seems she has developed parotitis or lymphadenitis. i know i am answering late. what was the outcome of the child, what did the doctor said when he/she examined her. let me know
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor